# SDR AALA202408279091

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 65,891 hours, 27,700 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WEATHER RADAR FAIL CAUTION MESSAGE ILLUMINATED; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. TESTED WEATHER RADAR SYSTEM, NO FAULTS FOUND. SYSTEM TESTED GOOD AS PER MM 34-43-00. REPLACED WEATHER TRANSCEIVER, AS A PRECAUTION. SYSTEM TEST GOOD. PER MM 34-43-00 AND PER MM 34-43-41.
